# SDR SIMA20210516004

- Difficulty date: May 16, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 48,490 hours, 43,949 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Contactor
- Condition: Burned
- Location: Recirc Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELEC FUME SMELL WHILE DECENDING THROUGH FL240 CAME AND WENT FOR THE REMAINDEROF FLIGHT.-C/A- FOUND LH RECIRCULATION FAN CONTACTOR BURNED . RAR RECIRCULATION FAN CONTACTOR K0189 AND FUSE IAW AMM 21-24-03 . PERFORMED CHECK OF THE AIRCONDITIONING DISTRIBUTION SYSTEM IAW AMM 21-20-00-700-801-A/500. OPC GOOD .NO DEFECTS NOTED.
